# SDR SWAA2014042827488

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 53,562 hours, 42,563 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063214
- Part serial: 44193
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK EN ROUTE ALTERNATE NR GAUGES FLUCTUATED +/- 1.% N, N2, +/- 100 LBS FF, +/- 10 DEGREE EGT BELOW 75% N1.  R & R MEC IAW  MM.
